# SDR U2RA202406040146

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: General aviation
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Bs 1241 Lbl 11
- Part time: 113,308 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN GMF FOUND CRACK ON SKIN AT LH WLG CANTED PRESSURE DECT STA 1241 LBL 11.33. CATEGORY B REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH BOEING MESSAGE NUMBER- BOE-MUA-24-0122
